Jump to content

All Activity

This stream auto-updates

  1. Last week
  2. Earlier
  3. I've also had a warning when posting the new topic, as there was an error. I didn't manage to see what code it was. Next time I'll take notice.
  4. Hi, When I look at "all activity" I don't seem to be picking all activity up. I notice that suff is missed off, when I look at the forum in general. I played around a bit to see if I've filtered something out, but couldnt see why there was a problem. I'm just not seeing all activity without going searching for it. Either than of I'm getting old!
  5. This site is still active, as is the Facebook "branch". If you're on FB, that group is https://www.facebook.com/groups/Surgettes/
  6. ok now I'm confused. was just reading online NOT to take DHEA with testosterone. ???
  7. hi I'm 51 and currently take estradiol 1mg and compounded progesterone 200mg. I plan to switch to the combination(estradiol/prog) pill Bijuva. I take a DHEA from amazon and would like to make sure I'm taking a quality reputable brand. and want to add some form of testosterone. cream? compounded cream? sublingual? appreciate your recommendations!
  8. Me too!..Thank you MaryO!💕💖. I was getting advice from other posters when it went down. I thought it was gone for good as well. I go here for reference and research.☺
  9. Yes, I'm so excited to see this site again. I was afraid it was gone for good, and I'm always using it as a reference when I'm struggling with symptoms.
  10. I am so glad to see this site back up. I have been checking it frequently. This is my #1 go to place to get answers and it always makes me feel better to see everyone's stories and answers. Thank you for bringing it back, it made my day!!! :) Lisa (Mamaoffour)
  1. Load more activity
×
×
  • Create New...

Important Information

By using this site, you agree to our Privacy Policy.